# SDR SWIA201439199

- Difficulty date: August 21, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 31,935 hours, 41,889 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249046
- Part serial: 901271
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT PROPELLER OVERSPEED AFTER TAKEOFF.  CREW SAW 103.5 PERCENT WHEN THEY SHUT THE ENGINE DOWN.  RETURNED TO DEPARTURE.  R & R RT ENGINE PROPELLER CONTROL UNIT IAW AMM.  OPS CHECKED GOOD.
